# SDR FDEA202412041772

- Difficulty date: December 4, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 43,504 hours, 23,194 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: A5777101000600
- Part serial: TS0321
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #3 SPOILER CENTER I/B & O/B HINGE ARM LWR SURFACES AND CENTER O/B HINGE ARM   OUTSIDE SURFACE FOUND DELAMINATION. SIZE: (1)65MM*27MM, DEPTH: 2.5MM (2)50MM*20MM,   DEPTH: 2.5MM (3)30MM*25MM, DEPTH: 1.3MM COMPLIED WITH EA: 6-5750-T0351530 A P2. TITLE: WING - FLIGHT SURFACES - RH #3 SPOILER   CENTER HINGE ARM LOWER SURFACES DELAMINATION - SB A300-57-6082 - MOD 11692. REPAIRED   THE RH WING #3 SPOILER CENTER I/B & O/B HINGE ARM LWR SURFACES AND CENTER O/B HINGE   ARM OUTSIDE SURFACE DELAMINATION. THIS IS CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX   GMM6-2-100. SEE WRI 57501585 FOR WORK DETAILS.
